Alert archive / Ohio / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 7, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Apr 7, 2010, 8:18 PM EDT for 6 counties in Ohio. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2010, 8:18 PM EDT (00:18 UTC)
- Expired
- Apr 7, 2010, 9:07 PM EDT
- In force
- 49 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
Counties Defiance County, OH, Fulton County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Williams County, OH
The radar
The Northern Indiana radar (KIWX), 114 km from the middle of the area, began a volume at 00:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 0.3 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 561 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 7:42 PM EDT, 36 minutes earlier.
Area forecast discussion, Apr 7, 7:42 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 742 PM EDT WED APR 7 2010 .UPDATE... WATCH HAS BEEN CANCELLED A BIT AHEAD OF SCHEDULE. MAIN LINE OF SHOWERS AND STORMS HAS EXITED THE WATCH AREA. SOME REFLECTIVITY SIGNATURES OF HIGHER WIND POTENTIAL BUT NOTHING HAS BEEN MAKING IT TO THE GROUND IN AREA OF CAPPING STILL BEING NOTED ACROSS EASTERN SECTIONS. LINE WILL CONTINUE TO PROGRESS EAST AND MAY HAVE SOME STRONGER WINDS GUSTS HERE AND THERE BUT MAIN ISSUE WILL BE THE HEAVY RAIN AT TIMES. HAVE UPDATED GRIDS TO KEEP CAT POPS THE REMAINDER OF THE EVENING ALONG AND EAST OF THE LINE...BUT IF TRENDS CONTINUE WILL NEED ANOTHER UPDATE TO TONE THINGS DOWN FURTHER. WEST OF THE LINE...SCT SHOWERS HAVE BEEN TRYING TO STAY TOGETHER. LITTLE OR NO LIGHTNING HAS BEEN NOTED IN THIS AREA WHICH HAS BEEN QUITE WORKED OVER AND IN AN INCREASINGLY STABLE AIRMASS. COLD FRONT IS WORKING ACROSS EASTERN ILLINOIS AND WILL BE THE LAST CHANCE FOR ANY ACTIVITY TO FORM FOR WESTERN AREAS. FOR NOW HAVE OPTED TO GO WITH SCT SHOWERS GIVEN COVERAGE ATTM AND HOLD THROUGH THE EVENING. AS WITH EASTERN AREAS...UPDATE MAY BE NEEDED IN A FEW HOURS BUT WANTED TO AT LEAST CLEAN GRIDS UP SOMEWHAT WITH DROPPING OF THE WATCH. && .AVIATION /00Z TAFS/... LOW PRESSURE SLIGHTLY FURTHER NE SINCE LAST ISSUANCE BUT MAKING A HEADING TOWARDS NORTHWEST INDIANA. RAIN SHOWERS WITH EMBEDDED THUNDERSTORMS CONTINUE TO MOVE THROUGH THE AREA THIS EVENING AND AFFECT THE TERMINALS...HOWEVER...THE MAIN ISSUE THIS PD WILL BE CIGS. BEHIND THE COLD FRONT AND IN THE DRY SLOT...PARTLY TO MOSTLY CLEAR SKIES ARE BEING REPORTED. EXPECT THIS TO MAKE A BRIEF APPEARANCE AT KSBN AND A LONGER STAY AT KFWA UNTIL LOW PRES MOVES FURTHER TO THE NE WHERE FLOW WILL THEN VEER AND BECOME NW. LL FLOW AT THAT TIME WILL FINALLY ALLOW THE IFR CIGS SEEN ACROSS PORTIONS OF ILLINOIS TODAY TO MOVE INTO KSBN OVERNIGHT. WILL NEED TO MONITOR LATER FORECAST AS FAR AS TIMING OF LOW CIGS AS CONFIDENCE AT THIS POINT IS RATHER LOW WITH SLOW MOVEMENT OF LOW PRES AND MODELS NOT HANDLING THE LOW CIGS ACROSS THE TERMINALS TODAY VERY WELL AT ALL. WILL MONITOR FOG TRENDS FOR ADDITION TO TAFS...BUT LOW OVERALL CONFIDENCE GIVEN MARGINAL WINDS UPSTREAM. && .PREV DISCUSSION... /ISSUED 242 PM EDT WED APR 7 2010/ SHORT TERM.../TONIGHT THROUGH THURSDAY NIGHT/ SFC LOW OVER WEST CENTRAL IL WITH A STNRY FRONT EXTENDING NE FROM THE LOW INTO SE MI. LOW EXPECTED TO TRACK NE ALONG THE STNRY FRONT ACROSS OUR CWA TONIGHT. CLOUDS AND OUTFLOW FROM BANDS OF SHOWERS/TSTMS HAVE LIMITED HEATING ACROSS MUCH OF OUR AREA TODAY...HWVR AS THE LOW APPROACHES LATE THIS AFTN WK INSTABILITY WITH MUCAPES 500-1000J/KG SHOULD ADVECT INTO THE AREA WHICH SHOULD BE SUFFICIENT FOR TSTMS TO CONT TO DVLP LATE THIS AFTN/EVE. WK INSTABILITY AND RATHER SMALL MID LEVEL LAPSE RATES ARE THE MAIN LIMITING FACTORS FOR SVR STORMS THIS AFTN/EVE. HWVR, 70KT 0-6KM SHEAR EVIDENT ON WOLCOTT PROFILER SUGGESTS THERE IS STILL A POTENTIAL FOR SOME STORMS WITH LARGE HAIL/DAMAGING WINDS...ESPCLY S-SE PORTION OF CWA WHERE GREATEST INSTABILITY IS EXPECTED. ALSO WITH STNRY FRONT OVER THE AREA PROVIDING A BOUNDARY TO ENHANCE STORM INFLOW ALONG WITH BACKING FLOW AND INCRSG 0-3KM HELICITY EVIDENT ON WOLCOTT PROFILER, A THREAT FOR LOW TOPPED SUPERCELLS AND TORNADOES EXISTS...HENCE RECENTLY ISSUED TORNADO WATCH FOR SW PORTION OF CWA. AS LOW MOVES NE OF THE AREA LATE TONIGHT, CAA WILL OVERSPREAD THE ENTIRE CWA AND BRING AN END TO THE TSTM THREAT. COLD/MOIST CYCLONIC FLOW...AIDED BY DEEP MID LEVEL TROF PASSAGE SHOULD RESULT IN AT LEAST SCT SHOWER COVERAGE ACROSS THE AREA ON THU. TEMPS WILL BE BLO NORMAL WITH HIGHS RANGING FROM THE L40S NW TO L50S SE AND A BRISK NW WIND OVER THE ENTIRE AREA. 1000-850MB MODEL THICKNESS FCSTS SUGGESTS IT WILL BE COLD ENOUGH FOR SNOW ACROSS NW PORTION OF THE CWA ON THU/THU EVE...HWVR MOISTURE IS EXPECTED TO BE MAINLY BLO DGZ... SO EXPECT PRECIP WILL MAINLY BE RAIN... THOUGH SOME SLEET IN HEAVIER SHOWERS NOT OUT OF THE QUESTION. SCT SHOWERS SHOULD END THU NGT AS MID LEVEL TROF MOVES EAST OF THE AREA AND DIURNAL HEATING WANES. CONSIDERABLE CLOUDINESS AND BOUNDARY LAYER MIXING SHOULD CONT OVERNIGHT SO LEANED TOWARD THE WARMER MOS TEMPS FOR LOWS THU NGT. LONG TERM...FRIDAY THROUGH WEDNESDAY ONLY MINOR TWEAKS TO THE FCST GIVEN RELATIVELY GOOD RUN TO RUN MODEL CONSISTENCY. FRIDAY WILL FEATURE DRY CONDITIONS AND DECREASING CLOUDS IN RESPONSE TO LARGE SCALE SUBSIDENCE / 12 HR 120M 7-5H HEIGHT RISES...AS INITIAL FULL LATITUDE TROUGH PIVOTS EAST OF THE REGION WITH NW FLOW ALOFT. STILL RATHER COOL THERMAL PROFILES ON FRI ON BACKSIDE OF UPPER TROUGH...WITH MODELS AGREEING ON 85T NEAR -5C BY 18Z FRI. MIXING FROM THERE WOULD YIELD MID/UPPER 40S FOR HIGHS...WHICH IS A GOOD 5-8 DEGREES COOLER THAN INHERITED FCST HIGHS. AS A RESULT...TRENDED HIGHS DOWN 1-3 DEGREES FOR NOW WHICH MATCHES UP WELL WITH LATEST MEXMOS. ABOVE NORMAL TEMPS AND DRY CONDITIONS ARE EXPECTED THIS WEEKEND INTO MUCH OF NEXT WEEK AS SFC-85H RIDGE SETS UP OVER THE SOUTHEAST US IN RESPONSE TO UPSTREAM TROUGHINESS ACROSS WESTERN NOAM. ONLY SLIGHT CONCERN FOR ANY SHRAS WOULD BE SUN INTO MON MORNING. UPPER VORTEX NEAR THE ALEUTIANS/GULF OF ALASKA WILL SINK SEWD INTO WESTERN CANADA LATE THIS WEEK. SHRTWV ENERGY EMANATING OUT OF THIS WILL TRACK INTO THE NRN LAKES...DRAGGING A FRONTAL BOUNDARY SWD INTO AT LEAST THE CENTRAL GREAT LAKES BY SUN/MON. WILL STAY DRY DURING THIS TIME GIVEN LACK OF ANY APPRECIABLE GOMEX MOISTURE RETURN AND BULK OF MODEL GUIDANCE KEEPING THIS BOUNDARY NORTH OF THE FA. OTHERWISE...EXPECT HIGHS TO REACH TO NEAR 70F OVER THE WEEKEND...WITH THE MID/UPPER 70S POSSIBLE BY THE MIDDLE OF NEXT WEEK AS THERMAL RIDGE SETS UP FROM THE LOWER MS VALLEY TO THE GREAT LAKES. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...SMALL CRAFT ADVISORY UNTIL 2 PM EDT FRIDAY FOR LMZ043-046. && SHORT TERM...JT LONG TERM...STEINWEDEL AVIATION...WEISSER UPDATE...FISHER
Hazardous weather outlook, Apr 7, 4:56 AM EDT, 15 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 456 AM EDT WED APR 7 2010 INZ003>008-012>016-MIZ077>081-080900- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH- HILLSDALE- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...KNOX...NORTH JUDSON...WINAMAC... FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...NILES...BENTON HARBOR...ST. JOSEPH...BUCHANAN... DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS...COLDWATER... HILLSDALE 456 AM EDT WED APR 7 2010 /356 AM CDT WED APR 7 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TODAY AND POSSIBLY INTO THIS EVENING. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. HOWEVER...ISOLATED LARGE HAIL OR DAMAGING WIND WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ009-017-018-020-022>027-032>034-OHZ001-002-004-005-015-016-024- 025-080900- DE KALB-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS- ADAMS-GRANT-BLACKFORD-JAY-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING- PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...AUBURN...GARRETT...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON...LOGANSPORT... PERU...WABASH...NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN... DECATUR...BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND... BRYAN...WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING... ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA 456 AM EDT WED APR 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TODAY INTO THIS EVENING. SOME THUNDERSTORMS MAY PRODUCE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-080900- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 456 AM EDT WED APR 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS TODAY. A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH THURSDAY EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE JC
In the hours before
Special weather statement, Apr 7, 4:51 PM EDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
451 PM EDT WED APR 7 2010
INZ012>015-072130-
FULTON IN-MARSHALL IN-PULASKI IN-STARKE IN-
451 PM EDT WED APR 7 2010
AT 448 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FRANCESVILLE...OR 15 MILES EAST OF
RENSSELAER...MOVING NORTHEAST AT 40 MPH.
PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
WINAMAC...
KNOX...
NORTH JUDSON...
NORTH JUDSON...
CULVER...
DENHAM AND RIPLEY...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT WEDNESDAY
EVENING/700 PM CDT WEDNESDAY EVENING/ FOR NORTHWESTERN INDIANA.
LAT...LON 4109 8694 4138 8661 4115 8632 4092 8679
4092 8687 4097 8694
TIME...MOT...LOC 2051Z 226DEG 52KT 4102 8684Local storm report, Apr 7, 5:17 PM EDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
517 PM EDT WED APR 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM HAIL 12 S KNOX 41.12N 86.63W
04/07/2010 M0.75 INCH PULASKI IN AMATEUR RADIO
&&
EVENT NUMBER IWX1000403
SAWLocal storm report, Apr 7, 5:18 PM EDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
518 PM EDT WED APR 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM HAIL LUCERNE 40.87N 86.40W
04/07/2010 M0.70 INCH CASS IN EMERGENCY MNGR
&&
EVENT NUMBER IWX1000404
SAWSpecial weather statement, Apr 7, 7:07 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
707 PM EDT WED APR 7 2010
INZ017-018-023>027-032>034-OHZ015-024-072330-
ADAMS IN-ALLEN IN-BLACKFORD IN-GRANT IN-HUNTINGTON IN-JAY IN-MIAMI
IN-PAULDING OH-VAN WERT OH-WABASH IN-WELLS IN-WHITLEY IN-
707 PM EDT WED APR 7 2010
AT 706 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES NORTH OF
HUNTINGTON TO SWAYZEE...MOVING EAST AT 40 MPH.
ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
MARION...
GAS CITY AND FAIRMOUNT...
UPLAND AND FORT WAYNE...
OSSIAN...
VAN BUREN AND JONESBORO...
MARKLE...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT WEDNESDAY EVENING
FOR NORTHWESTERN INDIANA.
LAT...LON 4040 8587 4057 8587 4058 8592 4116 8557
4114 8477 4072 8477 4072 8480 4041 8480
TIME...MOT...LOC 2307Z 270DEG 45KT 4108 8547 4048 8583Special weather statement, Apr 7, 7:49 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
749 PM EDT WED APR 7 2010
INZ009-018-026-027-OHZ001-002-004-005-015-024-080045-
ADAMS IN-ALLEN IN-DE KALB IN-DEFIANCE OH-FULTON OH-HENRY OH-PAULDING
OH-VAN WERT OH-WELLS IN-WILLIAMS OH-
749 PM EDT WED APR 7 2010
AT 748 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES WEST OF
HICKSVILLE TO WOODBURN TO DECATUR...MOVING NORTHEAST AT 55 MPH.
PEA SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
HICKSVILLE...
BRYAN...
DEFIANCE AND ARCHBOLD...
WAUSEON...
NAPOLEON...
SWANTON...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4116 8427 4116 8433 4112 8433 4066 8514
4108 8497 4136 8498 4171 8437 4172 8387
4139 8387
TIME...MOT...LOC 2349Z 232DEG 66KT 4133 8487 4114 8487
4081 8500
FISHERLocal storm report, Apr 7, 8:00 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
800 PM EDT WED APR 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL FORT WAYNE 41.08N 85.13W
04/07/2010 M0.25 INCH ALLEN IN TRAINED SPOTTER
AT LAKE AND REED ROADS. HEAVY RAIN. 35MPH WIND GUST.
&&
EVENT NUMBER IWX1000405
BMLThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 3:40 PM EDT | Freeze Warning | IWX | Elkhart, LaGrange, Marshall, Starke, Steuben | 17 hr |
| Apr 7, 11:07 PM EDT | Severe Thunderstorm Warning | IWX | Allen | 23 min |
| Apr 8, 6:46 AM EDT | River Flood Warning | IWX | Defiance, Fulton, Williams | 3 days |
Nearby
Severe Thunderstorm Warnings in Ohio, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.